I have a problem and am unsure what do to to help. Any advice is very much appreciated.
My fiance and I have been dating for over 2 years (he is 24, I am 20). When we first began having sex, everything went smoothly. About a year after we met, we began to have sex less often (once a week as opposed to 2-3 times). Within the last 6 months or so, sex has become almost unbearable for me due to vaginal pain. Due to this, we have sex maybe once a month now. Unfortunately, it is beginning to hurt our relationship.
I am on birth control and have been since we began having sex. I was on a daily pill but due to my body's reaction to the estrogen in it, I switched to Depo Provera (an injection). I am not sure if this pain is being caused by the new birth control, but I do not remember having this type of pain before the switch. I saw my ob/gyn in March for my yearly and she said everything was fine down there. I have not been back to ask about this pain.
Any suggestions on what could cause this pain and any remedy to help alleviate it is much appreciated. Thank you.
You need to go get check for bv that causes painful sex and get them to prescribe you some flaygl and give your fiance three of those pills cause if you have it he does to and its not an std its just bad bacteria. and if you dont give him some to you will keep getting it over and over and over. I been there to.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.